# SDR SWAA2022020792328

- Difficulty date: January 4, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 39,999 hours, 20,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV ENCLOSURE ANGLE BS 867 L/H IS CRACKED / REMOVED CRACKED LAV ENCLOSURE ANGLE; BS 867 L/H; LOCATED; DRILLED; AND INSTALLED NEW LAV ENCLOSURE ANGLE; BS 867 L/H; IAW SRM 51-40-05-0G-0; SRM 51-40-02-0-G0; AND IPC 53-42-51-06.
